# SDR JJBA2020032615021

- Difficulty date: March 15, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL TOOLING MARKS BELOW ADF ANTENNA. INSTALLED REPAIR DOUBLER TO INTERNAL FUSELAGE BETWEEN FR42-FR44 STR1R
